Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

PCOS, dry skin, hair loss, excess hair in my legs, feels fatigue and bloating. Taking duphastone 10mg. Can take metformin?

I have PCOS ,25 years old. my wieght 50 k and my high 1.53 cm, iam not married .I suffer from very dray skin loss hair ,excess hair in my legs , fatigue , bloating and dark color in defferent part in my body as neck .... i start t take duphastone 10mg 2 time daily 10 days in monthe .....i need to know can i take metformin ...and what the beast treatment
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
PCOS patients suffer from marked hyperinsulinemia and increased I sullen resistance.
Your dark spots in body and neck are proof of that.
You must take metformin 500 mg twice daily for 5 to 6 months .
Apart from medications,you must indulge in very aggressive physical exercises every day.
Physical exercises is a very important part of the treatment.
Keep in regular touch with our gynecologist as PCOS is difficult to treat.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor